New York Journal of Mathematics
Volume 22 (2016) 21-47


Indranil Biswas and Harald Upmeier

Homogeneous holomorphic hermitian principal bundles over hermitian symmetric spaces

view    print

Published: January 12, 2016
Keywords: Irreducible hermitian symmetric space; principal bundle; homogeneous complex structure; hermitian structure
Subject: 32M10, 14M17, 32L05

We give a complete characterization of invariant integrable complex structures on principal bundles defined over hermitian symmetric spaces, using the Jordan algebraic approach for the curvature computations. In view of possible generalizations, the general setup of invariant holomorphic principal fibre bundles is described in a systematic way.

Author information

Indranil Biswas:
School of Mathematics, Tata Institute of Fundamental Research, 1 Homi Bhabha Road, Mumbai 400005, India

Harald Upmeier:
Fachbereich Mathematik und Informatik, Philipps-Universität Marburg, Lahnberge, Hans-Meerwein-Strasse, D-35032 Marburg, Germany